# SDR DLM90961337

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- System (JASC): 2450 · AC Power Distribution System
- Part: Transfer Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE A/C EMERGENCY PWR IN USE LIGHT CAME ON, PER POM THE EMERGENCY PWR SWITCH WAS PLACED TO THE OFF POSITION.  THE EMERGENCY AC BUS OFF LIGHT CAME ON INDICATING THE EMERGENCY AC BUS WAS BEING POWERED FROM THE BATTERY.  ACFT WAS DIVERTED TO LAS.  REPLACED A/C EMERGENCY POWER TRANSFER RELAY R2-47.
